# SDR CALA2024080602173

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV T FWD  CONNECTED LAV T CONNECTOR P21 IAW CMM 25-40-01. TEST GOOD IAW B737NG AMM 33-31-00.
